# SDR 9518271149

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149US
- Make and model: Doug DC-10-40
- Aircraft serial: 46758
- Engine: Pwa JT9D20J
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Unit
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

THE NR 3 ENGINE REVERSER LIGHT ILLUMINATED AT 80 KNOTS AND THE TAKEOFF WAS ABORTED.  THE REVERSER WAS LOCKED OUT AND PLACED ON MEL.
